© JNCCN-Journal of the National Comprehensive Cancer Network. Pegylated interferon alfa-2a (pegIFNa) is being increasingly used for treatment of myeloproliferative neoplasms; however, its side effects, including autoimmune complications, are not unusual. We report on a 47-year-old woman with polycythemia vera (PV) treated with pegIFNa and in complete hematologic remission who developed thrombotic thrombocytopenic purpura (TTP). To our knowledge, thrombotic microangiopathy has been reported as a side effect of interferon (IFN) use in patients with hepatitis and chronic myeloid leukemia, but not in those with PV. Our patient had a low ADAMTS13 level due to an inhibitor, which normalized after withholding pegIFNa and initiating treatment for TTP with therapeutic plasma exchange and corticosteroids. She experienced refractory TTP, necessitating treatment with rituximab and splenectomy. Postsplenectomy, she developed a high platelet count, warranting the need to restart treatment for PV. However, JAK2V617F allelic burden by real-time PCR was 0.7%, indicating that the increased platelet count was likely secondary to splenectomy. Therefore, we elected to monitor her counts and JAK2V617F allelic burden closely. With this case report, we hope to alert treating physicians that TTP should be considered as a complication of pegIFNa therapy in PV and that prompt discontinuation of the drug with necessary treatment should be instituted to prevent fatal complications.